# SDR HDNA2024020001

- Difficulty date: February 20, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N445DU
- Make and model: Bolkms BK117C2
- Aircraft serial: 9827
- Aircraft time: 3,154 hours, 6,622 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 1172210693
- Condition: Cracked
- Location: Zone 200
- Part time: 3,154 hours, 6,622 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE - AFT SECTION - TAIL CONE SKIN AND OMEGA CHANNEL STRINGER CRACKS NOTED DURING THE PERFORMANCE OF THE 800 HR PERIODICAL INSPECTION. DAMAGE NOTED TO SKIN PANEL P/N: 117-22106-93, LH UPPER OUTER OMEGA STRINGER P/N: 117-22106-55 AND LH UPPER INNER OMEGA STRINGER P/N: 117-22106-17. SKIN PANEL CRACK WAS APPROXIMATELY 6 INCHES IN LENGTH.
